# SDR COMA0460551

- Difficulty date: September 21, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 22,326 hours, 19,830 cycles
- Engine: Ge CF343A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 22,326 hours, 19,230 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT STATION 210, GROUND PACKING BRAKE CABLE.PERFORMED REO NR 661-53-11-563 GENERAL REPAIR TO FS. 202.75 AT B.L. 23.71 PRESSURE BULKHEAD.
